# SDR SIMA200928603

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 23,808 hours, 22,949 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23042900401
- Part serial: 399
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 23,808 hours, 22,950 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3892, THE CREW REPORTED THAT AFTER TAKEOFF THEY HEARD A LOUD THUMPING NOISE IN THE NOSE LANDING GEAR AREA.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO MIA.  THE AIRCRAFT LANDED SAFELY WITH NO INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK BOX IAW EMB AMM 32-33-10 AND DID EXTENSION AND RETRACTION CHECKS.  OPERATIONAL TESTS WERE GOOD, FCF PASSED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
